# SDR SWAA2022022131402

- Difficulty date: July 13, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE (0094339) TRANSFERRED FROM NRC# D213027 AT BS 362; STR 28L CORROSION IN STRINGER AND INTERCOSTAL JOINT. / REMOVED & REPLACED STA 360 STR 28L I/B & O/B STRINGER END SPLICES IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; & DWG 140A9101 SHT 4 REV C
